# SDR FDEA201108233420

- Difficulty date: August 23, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 19,234 hours, 10,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1381-1401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT FUSELAGE INTERCOSTAL AT LONGERON 18R STA 1381 TO STA 1401 FOUND WITH CORROSION.  CORROSION REMOVED AS PER SRM 51-21-01 REV 47.  ORIGINAL THICKNESS = 0.080 INCH; MATERIAL   REMOVED = 0.040 INCH; MATERIAL REMAINED = 0.040 INCH, AND FOUND EXCEEDED LIMITS AS PER SRM 53-00-00 REV 47, FIGURE 205.  NEW LONGERON FABRICATED AS PER DWG AEA0220 REV R.  CORRODED LONGERON REMOVED AND REPLACED AS PER SRM 51-31-01 REV 47.    REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
